MathSciNet Relay Station
MathSciNet bibliographic data
MR1300263 (95f:70010) 70F05
Brumberg, Eugene; Fukushima, Toshio Expansions of elliptic motion based on elliptic function theory. Celestial Mech. Dynam. Astronom. 60 (1994), no. 1, 69–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement